Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dizziness, nausea, due to labyrinthitis. Fatigue a normal symptom?

I was diagnosed with labyrinthitis 5 weeks ago and I have recovered from the dizziness and nausea quite well. However, I am still very very fatigued to the point that I still can t go back to work. Is this normal? I also don t feel that the weakness has improved much over the last week. Could the fatigue be caused by something else? Thanks!
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

Thanks for your concerns. As you know, the labyrinthitis was a consecuence of an infection, most likely viral, and depending on the type of virus, some are associated with more faigue and a prolonged convalescence period; Epstein Barr, for example, is particularly known for this. So, in context, I think it is still part of the gradual recovery period.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor